Mar 16, 2006
What are the percentages reported for the side effects of Reyataz and swelling of the throat? My doctors wants me to switch from sustiva to Reyataz and Norvir along with my combivir. Sustiva had caused my cholesterol to rise, along with nightmares and anxiety. The heart problems and swelling of the throat side effects, share me.
Response from Dr. Henry
Atazanavir (Reyataz) rarely is linked to swelling of the throat. The lipid/heart effects of Reyataz are usually minimal even with ritonavir boosting. I have had generally good success with Reyataz/ritonavir in my own clinic. KH
In support that its not all bad news!
Swollen, discolored lips
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- White Tongue After Oral Sex Worried I Have HIV
- Can Blood Work Tell If Had Hep B Vaccine?
- How Long Does Fluconazole Stay In Your Body?
- Can Someone Else Get Stds By Touching Your Sperm?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.